MathSciNet Relay Station
MathSciNet bibliographic data
MR2761511 (2011k:41036) 41A60 (33C65)
Garcia, Esther; López, José L. The Appell's function $F\sb 2$ for large values of its variables. Quart. Appl. Math. 68 (2010), no. 4, 701–712.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement